# SDR SIMA952671

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 3011210
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4265 - PASSENGER AIRSTAIR EMERGENCY LIGHT INOP.  RAI'D LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
